# SDR UIEA2021012900152

- Difficulty date: January 26, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 108,920 hours, 21,712 cycles
- System (JASC): 3500 · Oxygen System
- Part: Avranging Unit
- Part number: 00044
- Part serial: 21656
- Condition: Failed
- Location: Oxygen Ind
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

OXYGEN INDICATION DIFFERENT FROM BOTTLE GAUGE READING.  REMOVED AND REPLACED VOLTAGE AVERAGING UNIT, IAW AMM 35-11-06.  OPERATIONS CHECK GOOD.
